# SDR CHQA200800204

- Difficulty date: October 18, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 15,889 hours, 12,895 cycles
- Engine: Ge CF343B1
- Engine time: 15,331 hours, 12,332 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Part number: 601R5122623
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5601, IAH TO JAX.  DURING CLIMB, THE FLIGHT CREW EXPERIENCED AN AILERON TRIM RUN-AWAY.  THE QRH WAS FOLLOWED AND THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE AILERON/RUDDER TRIM PANEL AND THE AILERON TRIM SYSTEM OPERATED NORMALLY.
